Prof M (Mamadou) Sango

Tel: +2712 420-2795
Fax: +2712 420-3893
Office: Mathematics Building: 2-16.1
E-mail: [email protected]   

Position: Professor
Academic qualifications: MSc(Donetsk State Univ), PhD(Valenciennes)
NRF rating: B2

Open Access version of Articles                                  

Research interests: Mathematical problems in stochastic models of fluids; harmonic maps on Riemann-Finsler manifolds; homogenization of PDE's

Fields of interest: Partial differential equations (deterministic); stochastic partial differential equations; geometric analysis

Publications over the past five years:

Journal articles  

Sango M, Svanstedt N, Woukeng JL  Generalized Besicovitch spaces and applications to deterministic homogenization.  Nonlinear Analysis- Theory Methods & Applications,74(2011), 351-379

Sango M, Woukeng JL  Stochastic two-scale convergence of an integral functional.  Asymptotic Analysis 73(1-2)(2011), 97-123

Deugoue G, Sango M  Weak solutions to stochastic 3D Navier-Stokes-α model of turbulence: α-Asymptotic behavior.  Journal of Mathematical Analysis and Applications, 384(2011), 49-62

Sango M, Woukeng JL  Stochastic Σ-convergence and applications.  Dynamics of Partial Differential Equations, 8(4)(2011), 261-310

Deugoue G, Razafimandimby, PA, Sango, M  On the 3-D stochastic magnetohydrodynamic-α model.  Stochastic Processes and their Applications, 122(2012), 2211-2248

Razafimandimby PA, Sango M  Strong solution for a stochastic model of two-dimensional second grade fluids: Existence, uniqueness and asymptotic behaviour.  Nonlinear Analysis-Theory Methods & Applications, 75(2012), 4251-4270

Razafimandimby PA, Sango M, Woukeng JL  Homogenization of a stochastic nonlinear reaction-diffusion equation with a large reaction term: the almost periodic framework.  Journal of Mathematical Analysis and Applications, 394(2012), 186-212

Razafimandimby PA, Sango M  Convergence of a sequence of solutions of the stochastic two-dimentional equations of second grade fluids.  Asymptotic Analysis, 79(2012), 251-272

Razafimandimby PA, Sango M  On the exponential behaviour of stochastic evolution equations for Non-Newtonian fluids.  Applicable Analysis, 91(2)(2012), 2217-2233

Hausenblas E, Razafimandimby PA, Sango M  Martingale solution to equations for differential type fluids of grade two driven by random force of Lévy type.  Potential Analysis, 38(2013), 1291-1331

Sango M  Splitting-up scheme for nonlinear stochastic hyperbolic equations.  Forum Mathematicum, 25(2013), 931-965 

Sango M  Homogenization of stochastic semilinear parabolic equations with non Lipschitz forcings in domains with fine grained boundaries.  Communications in Mathematical Sciences, 12(2)(2014), 343-380

Sango M, Tadmon C  On global well-posedness for the Einstein-Maxwell-Euler system in Bondi coordinates.  Rendiconti del Seminario Matematica della Universitá di Padova, 131(2014), DOI 10.4171/RSMUP/131-10

Deugoue G, Sango M  Convergence for a splitting-up scheme for the 3D stochastic Navier-Stokes-alpha model.  Stochastic Analysis and Applications, 32(2014), 253-279

Sango M, Mohammed M  Homogenization of linear hyperbolic stochastic partial differential equation with rapidly oscillating coefficients: The two scale convergence method.  Asymptotic Analysis, 91(2015), 341-371

Deugoue G, Sango M  Strong solutions for the stochastic 3D LANS-α model driven by non-Gaussian Lévy noise.  Stochastics and Dynamics, 15(2)(2015), Article ID 150011 (38 pages)

Razafimandimby PA, Sango M  Existence and large time behavior for a stochastic model of modified magnetohydrodynamic equations. Zeitschrift für Angewandte Mathematik und Physik 66(2015), 2197–2235

Ali ZI, Sango M Weak and strong probabilistic solutions for a stochastic quasilinear parabolic equation of generalized polytropic filtration.  Russian Journal of Mathematical Physics 23(3)(2016), 283–308

Mohammed M, Sango M Homogenization of Neumann problem for hyperbolic stochastic partial differential equations in perforated domains. Asymptotic Analysis 97(3-4)(2016) 301-327 

Ali ZI, Sango M A note on weak and strong probabilistic solutions for a stochastic quasilinear parabolic equation of generalized polytropic filtration. International Journal of Modern Physics B 30(28&29)(2016), 1640002-1640013

Sango M, Tegegn TA Harmonic analysis tools for stochastic magnetohydrodynamics equations in Besov spaces. Int. J. Mod. Phys. B 30(28&29)(2016), 1640025-1640038

Mohammed M, Sango M A Tartar approach to periodic homogenization of linear hyperbolic stochastic partial differential equation. International Journal of Modern Physics B 30(28&29)(2016), 1640020-1640029

Published by Annel Smit

Copyright © University of Pretoria 2020. All rights reserved.

FAQ's Email Us Virtual Campus Share Cookie Preferences